Change search
ReferencesLink to record
Permanent link

Direct link
Bounded analytic functions and closed ideals
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
1987 (English)In: Journal d'Analyse Mathematique, ISSN 0021-7670, E-ISSN 1565-8538, Vol. 48, 142-166 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1987. Vol. 48, 142-166 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182456OAI: oai:DiVA.org:kth-182456DiVA: diva2:904491
Note

NR 20160226

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-26Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
Journal d'Analyse Mathematique
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link